# SDR DALA2015081104887

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 57,955 hours, 41,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY LIGHTS AT DOOR 2L AND SEAT 33 WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  OPS CHECK WAS GOOD.
